# SDR SWAA2022032941563

- Difficulty date: September 9, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 61,359 hours, 36,009 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL LEADING EDGE RIB CRACKED 4TH FROM INBD. [MARKED] / REMOVED AND REPLACED LH HORIZONTAL LEADING EDGE RIB 4TH FROM INBOARD IAW B737-700 SRM 51-40-02-0G-0 AND DWG 186A1001 REV B WN6327
